A probabilistic scheme for collapse of metrics

Yukio Ogura, Setsuo Taniguchi

Research output: Contribution to journalArticle

7 Citations (Scopus)
Original languageEnglish
Pages (from-to)73-92
Number of pages20
JournalKyoto Journal of Mathematics
Volume36
Issue number1
DOIs
Publication statusPublished - Jan 1 1996

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

A probabilistic scheme for collapse of metrics. / Ogura, Yukio; Taniguchi, Setsuo.

In: Kyoto Journal of Mathematics, Vol. 36, No. 1, 01.01.1996, p. 73-92.

Research output: Contribution to journalArticle

@article{20d97ea3b62f4a5a9a801cece5400f71,
title = "A probabilistic scheme for collapse of metrics",
author = "Yukio Ogura and Setsuo Taniguchi",
year = "1996",
month = "1",
day = "1",
doi = "10.1215/kjm/1250518605",
language = "English",
volume = "36",
pages = "73--92",
journal = "Kyoto Journal of Mathematics",
issn = "0023-608X",
publisher = "Kyoto University",
number = "1",

}

TY - JOUR

T1 - A probabilistic scheme for collapse of metrics

AU - Ogura, Yukio

AU - Taniguchi, Setsuo

PY - 1996/1/1

Y1 - 1996/1/1

UR - http://www.scopus.com/inward/record.url?scp=0030530114&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=0030530114&partnerID=8YFLogxK

U2 - 10.1215/kjm/1250518605

DO - 10.1215/kjm/1250518605

M3 - Article

VL - 36

SP - 73

EP - 92

JO - Kyoto Journal of Mathematics

JF - Kyoto Journal of Mathematics

SN - 0023-608X

IS - 1

ER -